Dr. Jian-ao Lian

Awards Haghighi 007


Professor of Mathematics

PhD, Mathematics, Texas A&M University, 1993
MS, Mathematics, Xi’an Jiaotong University, 1987
BS, Mathematics, Xi’an Jiaotong University, 1984

Professional Interests:
Applied mathematician with research interests in Wavelet Analysis and its Applications,
Computer-Aided Geometric Design,
Signal & Image Processing,
Approximation Theory,
Computational Mathematics.

Professional Activities:

American Mathematical Society (AMS)
Institute of Electrical and Electronics Engineers (IEEE)

Selected Recent Publications:

  • Armlets and balanced multiwavelets: Flipping filter construction, IEEE Transaction in Signal Processing, Vol. 53, no. 5, 2005, 1754—1767.
  • On bivariate scaling functions and wavelets, in: Wavelets and Splines: Athens 2005, Guanrong Chen and Ming-Jun Lai (eds.), Nashboro Press, Brentwood, TN, 2006, 328—345.
  • Construction of orthonormal multi-wavelets with additional vanishing moments, (with C. K. Chui), Advances Comput. Math. Volume 24, 2006, 239—262.
  • Analysis-ready multi-wavelets (Armlets) for processing scalar-valued signals, (with C. K. Chui), IEEE Signal Processing Letters, Volume 11, Number 2, 2004, 205—208.
  • Balanced multi-wavelets with short filters, (with C. K. Chui), IEEE Signal Processing Letters, Volume 11, Number 2, 2004, 75—78.

Related Web Sites:
Prairie View A&M University.
Department of Mathematics.

Jian-ao Lian
Professor, Department of Mathematics
Prairie View A&M University
P. O. Box 519-MS 2225
Prairie View, TX 77446-0519
936-261-1981 (office)
936-261-2088 (fax)
email: jilian@pvamu.edu